close
    I believe the Rogaine that I have applied for the last 2 years is backfiring on me, in other words, it is now making my hair fallout more than ever and almost impossible to continue using as it is irritating my scalp. I have tried to cut down the applications to 2-3 times a week but there is still a reaction. Should I discontinue use and then start up again. My initial result was 100 percent, however, the itchiness and increased fallout suggests that I should stop the procedure. I would appr

    0  Views: 159 Answers: 1 Posted: 10 years ago

    1 Answer

    You have answered your own question. Discontinue it before you end up with no hair and a serious infection.



    Top contributors in Uncategorized category

     
    ROMOS
    Answers: 18064 / Questions: 154
    Karma: 1101K
     
    Colleen
    Answers: 47271 / Questions: 115
    Karma: 953K
     
    country bumpkin
    Answers: 11323 / Questions: 160
    Karma: 838K
     
    Benthere
    Answers: 2393 / Questions: 30
    Karma: 760K
    > Top contributors chart

    Unanswered Questions

    447938
    questions
    717791
    answers
    708012
    users